Previous |  Up |  Next


sufficient condition for admissibility; natural parameter space; general linear model; biased estimation
It was recently shown that all estimators which are locally best in the relative interior of the parameter set, together with their limits constitute a complete class in linear estimation, both unbiased and biased. However, not all these limits are admissible. A sufficient condition for admissibility of a limit was given by the author (1986) for the case of unbiased estimation in a linear model with the natural parameter space. This paper extends this result to the general linear model and to biased estimation.
[1] C. R. Blyth: On minimax statistical decision procedures and their admissibility. Ann. Math. Statist. 22 (1951), 22-44. DOI 10.1214/aoms/1177729690 | MR 0039966 | Zbl 0042.38303
[2] A. Cohen: All admissible linear estimates of the mean vector. Ann. Math. Statist. 37 (1966), 458-463. DOI 10.1214/aoms/1177699528 | MR 0189164 | Zbl 0146.40201
[3] L. R. LaMotte: Admissibility in linear estimation. Ann. Statist. 10 (1982), 245-255. DOI 10.1214/aos/1176345707 | MR 0642736 | Zbl 0485.62070
[4] A. Olsen J. Seely D. Birkes: Invariant quadratic unbiased estimation for two variance components. Ann. Statist. 4 (1976), 878-890. DOI 10.1214/aos/1176343586 | MR 0418345
[5] C. R. Rao: Estimation of parameters in a linear model. Ann. Statist. 4 (1976), 1023-1037. DOI 10.1214/aos/1176343639 | MR 0420979 | Zbl 0336.62055
[6] R. T. Rockafellar: Convex Analysis. Princeton Univ. Press, 1970. MR 0274683 | Zbl 0193.18401
[7] N. Shinozaki: A study of generalized inverse of matrix and estimation with quadratic loss. Ph. D. Thesis, Keio University, 1975.
[8] C. Stępniak: On admissible estimators in a linear model. Biom. J. 7 (1984), 815-816. DOI 10.1002/bimj.4710260725 | MR 0775200
[9] C. Stępniak: Admissible linear estimators in a linear model with the natural parameter space. Bull. Informatics and Cybernetics. 22 (1986), 71 - 77. MR 0853590
[10] C. Stępniak: A complete class for linear estimation in a general linear model. Ann. Inst. Statist. Math. A. 39 (1987), 563-573. DOI 10.1007/BF02491490 | MR 0930530
Partner of
EuDML logo